Posters
« Back
A case of drug-induced intracranial hypertension due to isotretinoin
EP38277
Poster Title: A case of drug-induced intracranial hypertension due to isotretinoin
Submitted on 05 Feb 2022
Author(s): Dr. Kanya Rani Vashisht, MD; Dr. Sachin Varma, MD, FAAD; Dr. Mahtab Yeganegi, MD
Affiliations: Skinvita Clinic, Kolkatta
This poster was presented at e-DERMACON 2022
Poster Views: 609
View poster »


Poster Information
Abstract: .Summary: This is a case of Drug-induced intracranial hypertension (DIIH) which is an important but uncommon adverse effect of certain medications prescribed in dermatology, which the treating physician must be aware of.
References: 1. Tan MG, Worley B, Kim WB, Ten Hove M, Beecker J. Drug-Induced Intracranial Hypertension: A Systematic Review and Critical Assessment of Drug-Induced Causes. Am J Clin Dermatol. 2020 Apr;21(2):163-172.
2. Friedman DI. Medication-induced intracranial hypertension in dermatology. Am J Clin Dermatol. 2005;6(1):29-37.
3. Fraunfelder FW, Fraunfelder FT, Corbett JJ. Isotretinoin-associated intracranial hypertension. Ophthalmology. 2004 Jun;111(6):1248-50.
Report abuse »
Creative Commons

Related Posters


A Unique Case of Hemochromatosis and Pancreatitis
Magana Herrera, Fernando D.O , Fieker, Aaron D.O , Sharma, Niha Haresh MD

Emaranhado de “red flags”
Maria Beatriz Morgado, Pedro Pacheco

Syndrome de Budd-Chiari sur un myélome multiple compliqué d’une cirrhose : à propos d’un cas
Nada Faquir, Fatima Zahra Belabbes,Maryame Ahnach, Sara Mounsif, Meryem Maizi, Fedoua Rouibaa

Algoritmo de abordagem: Fenómeno de Raynaud nos Cuidados Primários
Maria Beatriz Morgado, Pedro Pacheco

Analgesie durch Notfallsanitäterinnen und Notfallsanitäter, eine Auswertung über Sicherheit und Erfolg
Hofmann, T.; Kirschenlohr, R.